# SDR DALA2022012600532

- Difficulty date: January 25, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N308DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55101
- Aircraft time: 2,089 hours, 943 cycles
- Engine: PW1524G
- Engine time: 4,017 hours, 1,863 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Controller
- Condition: Faulted
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL LOUD BANG. WITH LOUD BURNING SMELL. NOTICED THE RELIGHT ICON OVER THE #1 ENGINE, APU OFF, ENGINE A/I ON. SMELL WENT AWAY AFTER ABOUT 3 MINS. PERFORMED BORO OF #1 ENG HPC PER AMP 72-35-00 & LPT STAGES 1-3 PER AMP 72-53-00. NO DEFECTS NOTED. C/W POST SURGE INSPECTION PER BD500- A-J05-51-48-01AAA-C21A-A REMOVED AND REPLACED #1 IFPC PER BD500- A-73-11-01 AMP. REF LOG 2097559 & NO GO ODI PREVENTION LOG 2097478. NO BURNING SMELL NOTED AFTER HIGH POWER RUN PER AMP 71- 00. R/R FUEL CONTROL UNIT. (LP# 8399706)
